# SDR FDEA202107241888

- Difficulty date: July 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,073 hours, 22,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 88,073 hours, 22,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP INBD HINGE FAIRING MOUNTING BOLT HOLES TO FLAP, 4 OF 6 SHOW SIGNS OF CORROSION. LH OB HINGE WAS REPAIRED PER MD11 CMM 57-50-04 AND EA 1-5750-T363229 LH OUTBOARD   TRAILING   EDGE HINGE SUPPORT FITTING-REPAIR OF CORROSION AT FLAP ATTACHMENT SURFACE AND   BORES.
